IJPAM: Volume 11, No. 4 (2004)

ON THE JOINS OF OSCULATING LINEAR
SPACES TO PROJECTIVE VARIETIES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X\subset {\bf {P}}^N$ be an integral variety. For a general $P\in X$ let $T_PX(m)$ the osculating space of order $m$ of $X$ in ${\bf {P}}^N$. Here we study $\mbox{\rm dim}(\langle T_{P_1}X(m)\cup \cdots \cup T_{P_k}X(m)\rangle )$ for general $P_i\in X$.

Received: January 14, 2004

AMS Subject Classification: 14N05

Key Words and Phrases: osculating spaces, fat point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 11
Issue: 4